# SDR ASAA2023070143849

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 4,947 hours, 1,412 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND SMT SHORT TIME FAULT ENG 2  EEC C1. FAULT CODE 73245152, CORRELATED MAINT MSG. 73-43984 & 73-43855. GROUNDED - YES. NEITHER FAULT ACTIVE. 73-43855 OCCURRED ON LEGS 5, 6, 16, AND 18. ACCOMPLISHED B737-9 IFIM TASK G73-20-00-810 REMOVED, SMT FAULT ERASED. NO DEFECTS NOTED. 73-43984 OCCURRED ON LEGS 12 AND 17. TEST 32 PASSED REF IFIM G73-20-00-810-928. SMT FAULT ERASED.
